Cold Arms?

Illustration of Cold Arms?
Illustration: Cold Arms? cdn3.vectorstock.com

Afternoon. I want to ask just yesterday I was nervous about getting sick. I was so restless, suddenly weak and sweating. Cold arm. Chest pounding. It’s been 2 days I took cold medicine. Is it influence or am I having a serious illness?

1 Answer:

Hello Jean,

Cold medicines that are sold in the market usually contain a mixture of several drugs such as:

Decongestants. Serves to reduce a runny nose. Works by constricting blood vessels in the nose, thereby reducing fluid transfer to the inner lining of the nose. Apart from reducing flu symptoms, decongestants have several side effects that vary from person to person, including dry and sore nose, palpitations, anxiety, dizziness, trembling hands, etc. Antihistamines. Serves to reduce the allergic response (which usually causes flu symptoms) the body. The use of antihistamines in cold medicines can cause several side effects, namely dry mouth, nausea, restlessness, blurred vision, etc. Acetaminophen. Serves to reduce fever and reduce pain. In some it can cause allergic reactions such as a rash, itching all over the body, shortness of breath, etc. The complaints that you experience, such as anxiety, sweating, chest palpitations, can still be caused by side effects of the cold medicine you have taken. Several other diseases / conditions that have similar complaints include:

Hypoglycemia. Is a condition of lack of blood sugar levels. Sugar is a source of energy for the body to work. Symptoms that the body experiences when experiencing hypoglycemia are weakness, excessive sweating, palpitations, blurred vision, decreased consciousness, and so on. Hypovolemic shock. Is a disorder of blood circulation to body tissues, can be caused by the body lack of fluids (lack of intake, bleeding). The state of shock is characterized by feeling cold on the hands and feet, the heart beating faster, the body is weak, not urinating, fainting, etc. Anxiety disorders. This is determined if after being examined by a doctor there are no abnormalities in the organs that cause the complaints that you are experiencing. It is called an anxiety disorder when complaints persist and interfere with the person's daily activities and social functions. Complaints that arise include sweaty hands, trembling hands, heart palpitations, tightness, blurred vision, etc. If after you stop taking the flu medicine and the symptoms you are experiencing are still there, you should check with your doctor. The doctor will ask about the current history of complaints (how long has it been, whether it has disappeared or continues to occur, trigger factors, things that reduce complaints, etc.), perform a thorough physical examination, and perform other supporting examinations if necessary.

Hopefully the explanation above is useful.

Dr. Saphira Evani

: by

Related Question

Red Rashes And Itching All Over The Body Never Heal?

Red Rashes And Itching All Over The Body Never Heal?

(12 months ago)

Good morning, my doctor Iza, it’s been two months since I experienced itching like a round red rash all over my body. Already doing all the treatment but it never works. Ever... Read more

Changes In TB Treatment From Injectable Drugs?

Changes In TB Treatment From Injectable Drugs?

(1 year ago)

I want treatment 2 weeks ago, then I have a strong feeling of nausea, vomiting … and in the end, because the liver is high and why is it now that I tried to inject it 2 month... Read more

How To Get Rid Of Boils?

How To Get Rid Of Boils?

(1 year ago)

I want to ask, since I was a child, I have been exposed to ulcers and has been treated, but there are still scars so what is the cure... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *